| Catalog Number |
RBY2C0320 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the pulmonary artery using ruby coils.During the procedure, the physician successfully placed a ruby coil using a non-penumbra microcatheter.The physician then attempted to place another ruby coil, however, the ruby coil unintentionally detached within the microcatheter.The physician was able to place the detached coil in the target location by pushing it with the pusher assembly.The procedure was then completed using additional ruby coils and the same microcatheter.There was no report of an adverse effect to the patient.